EconPapers    
Economics at your fingertips  
 

Investigation of the Generalized Proportional Langevin and Sturm–Liouville Fractional Differential Equations via Variable Coefficients and Antiperiodic Boundary Conditions with a Control Theory Application Arising from Complex Networks

Abdellatif Boutiara, Mohammed K. A. Kaabar, Zailan Siri, Mohammad Esmael Samei and Xiaoguang Yue ()

Mathematical Problems in Engineering, 2022, vol. 2022, 1-21

Abstract:

This article studies the existence theory of an innovation type of generalized proportional fractional differential equations with the assistance of the technique of Kuratowski measure on noncompactness combined with the fixed-point theorem of Mönch. Also, we use Lebesgue’s dominated convergence theorem and Arzelá–Ascoli fixed point theorem on existence and uniqueness results. An application is also presented by employing two illustrative iks, which enrich our outcomes.

Date: 2022
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2022/7018170.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2022/7018170.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:7018170

DOI: 10.1155/2022/7018170

Access Statistics for this article

More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2022-12-04
Handle: RePEc:hin:jnlmpe:7018170